# SDR UALA2009052701526

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 53,692 hours, 10,643 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 176
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE ENG R RIGHT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR EAI CONTROL CARD FAILURE.  ADVISORY MSG01- LATCHED CRUISE MODE DEPENDENT; ENGINE ANTI-ICE VALVE (RIGHT) IS FAILED IN CLOSED POSITION. DB- ACIPS CONTROL CARD, RIGHT (R EAI CARD) MSG02- LATCHED CRUISE MODE DEPENDENT; ENGINE ANTI-ICE VALVE (RIGHT) IS FAILED IN CLOSED POSITION.  MSG-3010112 LATCHD ER MODE MSG-3010112 LATCHD ER MODE REPLACED RIGHT ENGINE ANTI ICE VALVE, OPS CHECKED NORMAL.
